Turkish Journal of Mathematics

Turkish Journal

of

Mathematics

 

Find Manuscript

 

math@tubitak.gov.tr

Scientific Journals Home Page

Turkish Journal of Mathematics

Volume 30, Issue 4, (2006)

If you have problems opening the pdf files within your browser, first save the articles to your hard disk (right click the links and choose Save Link/Target As ...) and then open the saved file with Acrobat Reader.

  1. On Graded Weakly Prime Ideals
    SHAHABADDIN EBRAHIMI ATANI
    Turk. J. Math., 30, (2006), 351-358.
    Abstract  Full text:pdf

  2. Some Random Fixed Point Theorems for Non-Self Nonexpansive Random Operators
    POOM KUMAM, SOMYOT PLUBTIENG
    Turk. J. Math., 30, (2006), 359-372.
    Abstract  Full text:pdf

  3. Diagonal Lift in the Tangent Bundle of Order Two and its Applications
    FOUZI HATHOUT, H. M. DIDA
    Turk. J. Math., 30, (2006), 373-384.
    Abstract  Full text:pdf

  4. Remarks About Some Weierstrass Type Results
    MIHAI TURINICI
    Turk. J. Math., 30, (2006), 385-401.
    Abstract  Full text:pdf

  5. Note on Generalized Jordan Derivations Associate with Hochschild 2-cocycles of Rings
    ATSUSHI NAKAJIMA
    Turk. J. Math., 30, (2006), 403-411.
    Abstract  Full text:pdf

  6. Weighted Norm Inequalities for a Class of Rough Maximal Operators
    HUSSAIN AL-QASSEM
    Turk. J. Math., 30, (2006), 413-438.
    Abstract  Full text:pdf

  7. A Note on Kaehlerian Manifolds
    NEJMİ CENGİZ, Ö. TARAKÇI, A. A. SALİMOV
    Turk. J. Math., 30, (2006), 439-445.
    Abstract  Full text:pdf

  8. Local Fourier Bases and Modulation Spaces
    SALTI SAMARAH, RANIA SALMAN
    Turk. J. Math., 30, (2006), 447-462.
    Abstract  Full text:pdf


To view the articles on this page